# SDR GUUA05180601

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2255
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9235 JAX/TPA DURING APPROACH LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AND LOWERED LANDING GEAR NORMALLY.  REPLACED LANDING GEAR SERVICE VALVE.
